# SDR ASOA20120919081

- Difficulty date: September 19, 2012
- Submitted: September 21, 2012
- Operation: Air carrier
- Aircraft: N14204
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500968
- Aircraft time: 16,467 hours, 9,410 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: 2770138101
- Condition: Torn
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIR RETURN, TOWER REPORTED WHITE VAPOR STREAMING OF RT WING ON CLIMB OUT WITH CREW NOTING FUEL IMBALANCE DEVELOPING.  MX R & R THE RT WING OTBD FLAP VALVE WITH LEAK CHECK GOOD.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
